# SDR AALA201807029024

- Difficulty date: June 18, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725121620000
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. PLATE MOUNTING ON BOTTOM SKIN LOWER SURFACE REAR SPAR BETWEEN RIB 7 AND RIB 8, AND STA 375 TO STA 407 ON LEFT HAND WING SHOWS WORN SIGNS.  REPLACED PLATE MOUNTING PER SRM 51-72-11 AND DRAWING D57251216.
